# SDR DALA2024040504127

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,718 hours, 27,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6701 EMER PATH LIGHTS INOP AT ROW 33-37. CORRECTIVE ACTION: FOUND POWER SUPPLY BAD M11648 REMOVED & REPLACED POWER SUPPLY OPS NORM OPS NML PER B757 AMM 33-51. (5338532)
